# SDR QXEA2015070100357

- Difficulty date: June 23, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 15,994 hours, 17,286 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND IN VARIOUS LOCATIONS ON SEAT TRACK NR 1 PN:85328261-107.  BLENDED DAMAGED AREAS OF SEAT TRACK NR 1.  ORIGINAL THICKNESS OF UPPER CLAW IS 0.420.  REMOVED 0.010 MATERIAL MAX REMOVAL ALLOWED 0.015. MATERIAL REMAINING IS 0.410 ORIGINAL THICKNESS ON INNER CLAW PORTION IS 0.160.  REMOVED 0.027 MAX REMOVAL ALLOWED IS 0.035.  REMAINING THICKNESS IS 0.133 FOUND TO BE WITHIN LIMITS REF SRM 53-20-49, REPAIR-02, PG 205, FIG 201, SHEET 3.  C/W ET INSP ON REWORKED AREAS REF NDTM PT1 51-00-06.  NO DEFECTS NOTED.  APPLIED ALODINE TO BARE METAL ON SEAT TRACK NR 1, REF SRM 51-21-10-02-01.  COMPLIED WITH FORM M-184.
